# SDR GTIA2017111702247

- Difficulty date: November 17, 2017
- Submitted: November 23, 2017
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-232
- Aircraft serial: 6907
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON FINAL. IAW TSM 05-50-00-810-831,  FAULT ISOLATION PROCEDURE SUSPECT APU BLEED & THE NR 2 PACKARE CAUSING FUMES.
